Divisor class groups of some 3-dimensional singularities
Banach Center Publications, Tome 26 (1990) no. 2, pp. 27-30
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Y. Alwadi 1 ; B. Dgheim 1 ; M. Roczen 1
@article{10_4064__26_2_27_30,
author = {Y. Alwadi and B. Dgheim and M. Roczen},
title = {Divisor class groups of some 3-dimensional singularities},
journal = {Banach Center Publications},
pages = {27--30},
year = {1990},
volume = {26},
number = {2},
doi = {10.4064/-26-2-27-30},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/-26-2-27-30/}
}
TY - JOUR AU - Y. Alwadi AU - B. Dgheim AU - M. Roczen TI - Divisor class groups of some 3-dimensional singularities JO - Banach Center Publications PY - 1990 SP - 27 EP - 30 VL - 26 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/-26-2-27-30/ DO - 10.4064/-26-2-27-30 LA - en ID - 10_4064__26_2_27_30 ER -
Y. Alwadi; B. Dgheim; M. Roczen. Divisor class groups of some 3-dimensional singularities. Banach Center Publications, Tome 26 (1990) no. 2, pp. 27-30. doi: 10.4064/-26-2-27-30
Cité par Sources :